Article citationsMore>>

J. Li and J. Zhan, “Blow-Up for the Stochastic Nonlinear Schrodinger Equation with a Harmonic Potential,” Advances in Mathematics, Vol. 39, No. 4, 2010, pp. 491-499.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.